MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION; DIMENSION QUIKLYTE INTEGRATED MULTISENSOR

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION; DIMENSION QUIKLYTE INTEGRATED MULTISENSOR
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding the erroneously depressed sodium (na) patient sample results obtained on a dimension exl with lm system.Siemens is investigating the event.
 
Event or Problem Description
The customer reported to siemens that they obtained an erroneously depressed sodium (na) patient sample result on a dimension exl with lm system.The same sample was reprocessed on the original dimension exl with lm system and a lower result was obtained and considered erroneous.The erroneously depressed results were reported to the physician(s), and the results were not questioned.The sample was reprocessed on an alternate dimension exl 200 system and the result obtained was higher, matched patient history and was considered correct.A corrected report was issued.There are no known reports of patient intervention or adverse health consequences due to the erroneously depressed sodium (na) patient results.
 
Additional Manufacturer Narrative
Additional information (10-may-2024): siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc reviewed the instrument data files and the information provided by the customer.Hsc observed that calibration was within the customer's acceptable ranges.The customer stated that quality control (qc) was low, and an erroneously depressed patient sample result was observed.The customer replaced the standard a two times, the standard b, and the diluent.The customer also performed a system clean and conditioning with a new sensor of the same lot and processed a dilution check, which was within the acceptable range.The customer then processed qc and the qc recovered within the expected range.Several patient samples were processed on both the original system and an alternate system, and the results matched between the systems.No erroneous results were reported by the customer after these standard troubleshooting and maintenance actions were performed on the system.The cause of the event is unknown.The customer is operational.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the hsc investigation.Initial mdr 2517506-2024-00143 was filed on 08-may-2024.

Brand Name
DIMENSION
Common Device Name
DIMENSION QUIKLYTE INTEGRATED MULTISENSOR
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
linda barletta
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key19271446
Report Number2517506-2024-00143
Device Sequence Number6948912
Product Code JGS
UDI-Device Identifier00842768014291
UDI-Public00842768014291
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K112999
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/06/2024
Device Model NumberN/A
Device Catalogue NumberS600 SMN 10445058
Device Lot Number4AD802
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/16/2024
Supplement Date Received by Manufacturer05/10/2024
Initial Report FDA Received Date05/08/2024
Supplement Report FDA Received Date05/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/08/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown